# SDR IPXA2020092360557

- Difficulty date: September 8, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: ARC21495
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING OUTBOARD FLAP AFT HINGE FAIRING INBOARD SUPPORT BEAM IS CRACKED.  REMOVED AND REPLACED CRACKED LT WING OUTBOARD FLAP AFT HINGE FAIRING INBOARD SUPPORT BEAM, IAW MD-11 SRM 51-33-01, 51-35-01 AND 51-35-02. (MINOR)
